MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-S 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-S 85-BP; LV LEAD
Model Number 355149
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a device change out, it was noted that the lv lead had no capture and thresholds of over 5 volts.The patient was occluded and this lead was left in and remains actively implanted.No adverse events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
COROX OTW-S 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11243331
Report Number1028232-2021-00496
Device Sequence Number3556983
Product Code OJX
UDI-Device Identifier04035479094164
UDI-Public04035479094164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number355149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR